MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been submitted by the importer under this mdr report number 2429304-2024-0000454.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during endobronchial ultrasound (ebus), bronchoscopy procedure, a balloon was positioned on the end of the scope.At the end of the procedure, the balloon was not on scope, so the patient was extubated.Patient re-sedated and laryngeal mask airway (lma) was used, and entire lung field was re-examined.No balloon was able to be retrieved.Follow-up has been conducted and pending additional information.
 
Additional Manufacturer Narrative
This report is related to 113853.This report has been submitted by the importer under this mdr report number 2429304-2025-00043.The event was conservatively classified as a serious injury due to the procedure allegedly being prolonged by 30 or more minutes.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20654049
Report Number9614641-2024-02081
Device Sequence Number6772958
Product Code PSV
UDI-Device Identifier04953170360459
UDI-Public04953170360459
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K042140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Device Lot Number44K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight74 KG